Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 119, Number 1

All articles in this issue are freely accessible.

Injective morphisms of affine varieties
Ming Chang Kang.
Proc. Amer. Math. Soc. 119 (1993), 1-4
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1146862
On infinite disjoint covering systems
Aviezri S. Fraenkel and R. Jamie Simpson.
Proc. Amer. Math. Soc. 119 (1993), 5-9
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1148023
Vanishing theorems for singular varieties
Kyungho Oh.
Proc. Amer. Math. Soc. 119 (1993), 11-14
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1163335
A numerical characterization of hypersurface singularities
Juan Elías.
Proc. Amer. Math. Soc. 119 (1993), 15-17
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1150648
Local isogeny theorem for Drinfel′d modules with nonintegral invariants
Sunghan Bae and Pyung-Lyun Kang.
Proc. Amer. Math. Soc. 119 (1993), 19-25
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1145411
The length of elements in free solvable groups
Carl Droms, Jacques Lewin and Herman Servatius.
Proc. Amer. Math. Soc. 119 (1993), 27-33
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1160298
Special values of the Lerch zeta function and the evaluation of certain integrals
Kenneth S. Williams and Nan Yue Zhang.
Proc. Amer. Math. Soc. 119 (1993), 35-49
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1172963
The special values at negative integers of Dirichlet series associated with polynomials of several variables
Min King Eie.
Proc. Amer. Math. Soc. 119 (1993), 51-61
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1148022
“Complete-simple” distributive lattices
G. Grätzer and E. T. Schmidt.
Proc. Amer. Math. Soc. 119 (1993), 63-69
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1150651
Some studies on $Π$-coherent rings
Ming Yi Wang.
Proc. Amer. Math. Soc. 119 (1993), 71-76
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1150657
On groups related to the Hecke groups
Marvin I. Knopp and Morris Newman.
Proc. Amer. Math. Soc. 119 (1993), 77-80
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1152280
Linear transformations preserving potent matrices
Matej Brešar and Peter Šemrl.
Proc. Amer. Math. Soc. 119 (1993), 81-86
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1154242
Symmetric nilpotent matrices with maximal rank and a conjecture of Grothendieck-Koblitz
Ching-Li Chai.
Proc. Amer. Math. Soc. 119 (1993), 87-95
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1150646
Finite moments perturbations of $y”=0$ in Banach algebras
Renato Spigler and Marco Vianello.
Proc. Amer. Math. Soc. 119 (1993), 97-103
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1181175
The Hausdorff dimension of the nondifferentiability set of the Cantor function is $[ln(2)/ln(3)]^{2}$
Richard Darst.
Proc. Amer. Math. Soc. 119 (1993), 105-108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1143222
Univalent harmonic mappings on $Δ={z: \vert z\vert>1}$
Sook Heui Jun.
Proc. Amer. Math. Soc. 119 (1993), 109-114
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1148026
On sets nonmeasurable with respect to invariant measures
Sławomir Solecki.
Proc. Amer. Math. Soc. 119 (1993), 115-124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1159177
Integrability of reciprocals of the Green’s function for elliptic operators: counterexamples
M. Cristina Cerutti.
Proc. Amer. Math. Soc. 119 (1993), 125-134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1145941
Automatic continuity of homomorphisms in topological algebras
S. J. Bhatt.
Proc. Amer. Math. Soc. 119 (1993), 135-139
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1164140
Subspaces and graphs
Kin Yan Chung.
Proc. Amer. Math. Soc. 119 (1993), 141-146
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1155595
Weakly continuous functions on Banach spaces not containing $l_{1}$
Joaquín M. Gutiérrez.
Proc. Amer. Math. Soc. 119 (1993), 147-152
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1158000
The Hankel transformation of Banach-space-valued generalized functions
E. L. Koh and C. K. Li.
Proc. Amer. Math. Soc. 119 (1993), 153-163
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1149972
Locally finite-dimensional sets of operators
Leonya Livshits.
Proc. Amer. Math. Soc. 119 (1993), 165-169
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1159175
Invariant subspaces of Toeplitz operators with piecewise continuous symbols
Vladimir V. Peller.
Proc. Amer. Math. Soc. 119 (1993), 171-178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1145425
Existence of a nontrivial solution to a strongly indefinite semilinear equation
B. Buffoni, L. Jeanjean and C. A. Stuart.
Proc. Amer. Math. Soc. 119 (1993), 179-186
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1145940
On subadditive functions
Janusz Matkowski and Tadeusz Świątkowski.
Proc. Amer. Math. Soc. 119 (1993), 187-197
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1176072
Some estimates for harmonic measures. III
James A. Jenkins.
Proc. Amer. Math. Soc. 119 (1993), 199-201
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1162090
On some cubic modular identities
Li-Chien Shen.
Proc. Amer. Math. Soc. 119 (1993), 203-208
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1152291
Almost isometric copies of $l_{∞}$ in some Banach spaces
H. Hudzik and M. Mastyło.
Proc. Amer. Math. Soc. 119 (1993), 209-215
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1146861
The stable neighborhood theorem and lengths of closed geodesics
Ara Basmajian.
Proc. Amer. Math. Soc. 119 (1993), 217-224
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1152271
Potential space estimates for Green potentials in convex domains
Stephen J. Fromm.
Proc. Amer. Math. Soc. 119 (1993), 225-233
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1156467
Discreteness of some continuous spectrum eigenfunction expansions
Don B. Hinton and Robert M. Kauffman.
Proc. Amer. Math. Soc. 119 (1993), 235-243
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1174493
Minimal surfaces and $H$-surfaces in non-positively curved space forms
Bennett Palmer.
Proc. Amer. Math. Soc. 119 (1993), 245-250
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1180466
Some deformations of the Hopf foliation are also Kähler
Paul D. Scofield.
Proc. Amer. Math. Soc. 119 (1993), 251-253
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1143225
Projectively flat surfaces in $A^{3}$
Fabio Podestà.
Proc. Amer. Math. Soc. 119 (1993), 255-260
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1169045
Complete minimal surfaces and the puncture number problem
Kichoon Yang.
Proc. Amer. Math. Soc. 119 (1993), 261-265
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1181179
Adding dominating reals with the random algebra
Haim Judah and Saharon Shelah.
Proc. Amer. Math. Soc. 119 (1993), 267-273
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1152278
Certain games, category, and measure
Sławomir Solecki.
Proc. Amer. Math. Soc. 119 (1993), 275-279
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1149979
On weakly chainable inverse limits with simplicial bonding maps
Piotr Minc.
Proc. Amer. Math. Soc. 119 (1993), 281-289
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1172961
Closures of weakened analytic groups
T. Christine Stevens.
Proc. Amer. Math. Soc. 119 (1993), 291-297
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1123667
Finite loop space with maximal tori have finite Weyl groups
Larry Smith.
Proc. Amer. Math. Soc. 119 (1993), 299-302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1181174
A cyclic monotonically normal space which is not $K_{0}$
Mary Ellen Rudin.
Proc. Amer. Math. Soc. 119 (1993), 303-307
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1185281
Lyapunov characteristic exponents are nonnegative
Feliks Przytycki.
Proc. Amer. Math. Soc. 119 (1993), 309-317
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1186141
An equivariant construction
Pedro L. Q. Pergher.
Proc. Amer. Math. Soc. 119 (1993), 319-320
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1152991
Every attractor of a flow on a manifold has the shape of a finite polyhedron
Bernd Günther and Jack Segal.
Proc. Amer. Math. Soc. 119 (1993), 321-329
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1170545
On $𝜑$-extensions of developable spaces
T. Mizokami.
Proc. Amer. Math. Soc. 119 (1993), 331-336
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1165063
The Hayman-Wu constant
Knut Øyma.
Proc. Amer. Math. Soc. 119 (1993), 337-338
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1149976
Approximate continuity and linear approximate continuity
Casper Goffman.
Proc. Amer. Math. Soc. 119 (1993), 339-340
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1162089